# SDR U5QA06024

- Difficulty date: February 8, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N733SW
- Make and model: Lear 60LEAR
- Aircraft serial: 007
- Aircraft time: 8,840 hours, 6,002 cycles
- Engine: Pwa PW305A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Unsecure
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF LOW OIL PRESSURE WARNING LIGHT CAME ON.  CREW MONITORED AND MANUALLY SHUT DOWN NR 1 ENGINE.  CREW ELECTED TO RETURN TO BASE.  CREW FOUND OIL FILL CAP ON LEFT ENGINE NOT SECURED CORRECTLY.  THE ENGINE OIL HAD VENTED OUT THE OIL FILLER.
